# SDR AALA20160713001

- Difficulty date: July 12, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 595 hours, 68 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: S234161624
- Condition: Defective
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW REPORTED VIBRATION AND LOUD NOISE FROM R1 DOOR BEGINNING AT FL2700.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED.  MAINTENANCE R & R THE R1 DOOR SEAL IAW AMM 52-09-01 AND ACCOMPLISHED EA 262009. OPS CHECK NORMAL.
